Convolution equivalence and infinite divisibility : Corrections and corollaries

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

Corrections are made to formulations and proofs of some theorems about convolution equivalence closure for random sum distributions. These arise because of the falsity of a much used asymptotic equivalence lemma, and they impinge on the convolution equivalence closure theorem for general infinitely divisible laws.
Original languageEnglish
Pages (from-to)294-304
JournalJournal of Applied Probability
Volume44
Issue number2
DOIs
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Convolution equivalence and infinite divisibility : Corrections and corollaries'. Together they form a unique fingerprint.

Cite this